MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86234
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the ventilator had a warning of loss pip and it was found that the endotracheal tube was disconnected from the jet adapter.At around 1230h, the tube disconnected again.After putting it back from "kcare" at 1445, the tube was disconnected more than four times.Between 1500h and 1600h, the tube was disconnected several more times while the patient settled in bed with the tube secured and appropriate boundaries in place.The patient desaturated into the 40's, the respiratory button was pushed, and the tube was reconnected to the ventilator.The patient went to 100% but then recovered to baseline.The patient was switched to conventional ventilation to prevent further disconnections of the ett.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20042869
Report Number2936999-2024-01348
Device Sequence Number12773546
Product Code BTR
UDI-Device Identifier10884521797260
UDI-Public10884521797260
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model Number86234
Device Catalogue Number86234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown